# SDR USAA070223

- Difficulty date: March 20, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- Aircraft time: 49,240 hours, 49,240 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING IN WBL 135.5 RIB UPPER CHORD ABOUT 6 INCHES FWD OF REAR SPAR.  SPLICED IN REPAIR ANGLE & DOUBLERS PER EA 98495, DEFECT SIZE: 0.5 INCH.
